CSpace

Browse/Search Results:  1-10 of 111 Help

Selected(0)Clear Items/Page:    Sort:
Extended State Filter Based Disturbance and Uncertainty Mitigation for Nonlinear Uncertain Systems With Application to Fuel Cell Temperature Control 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2020, 卷号: 67, 期号: 12, 页码: 10682-10692
Authors:  Xue, Wenchao;  Zhang, Xiaocheng;  Sun, Li;  Fang, Haitao
Favorite  |  View/Download:2/0  |  Submit date:2020/11/18
Estimation  Stochastic processes  Uncertainty  Heuristic algorithms  Temperature control  Nonlinear systems  Stability analysis  Disturbance and uncertainty mitigation  nonlinear uncertain systems  extended state observer (ESO)  Kalman-Bucy filter (KBF)  proton exchange membrane fuel cell (PEMFC)  temperature control  
An Efficient Numerical Algorithm for Solving Data Driven Feedback Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 85, 期号: 2, 页码: 27
Authors:  Archibald, Richard;  Bao, Feng;  Yong, Jiongmin;  Zhou, Tao
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic optimal control  Nonlinear filtering  Data driven  Maximum principle  Stochastic optimization  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
Review and new theoretical perspectives on active disturbance rejection control for uncertain finite-dimensional and infinite-dimensional systems 期刊论文
NONLINEAR DYNAMICS, 2020, 页码: 25
Authors:  Wu, Ze-Hao;  Zhou, Hua-Cheng;  Guo, Bao-Zhu;  Deng, Feiqi
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Active disturbance rejection control  Extended state observer  Boundary control  Disturbance  Stochastic systems  Infinite-dimensional systems  Fractional-order PDE  
Consensus of linear multi-agent systems with stochastic noises and binary-valued communications 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2020, 页码: 17
Authors:  Wang, Ting;  Hu, Min;  Zhao, Yanlong
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
binary-valued communications  consensus  control  convergence  convergence rate  estimation  linear multi-agent systems  
Active disturbance rejection control to MIMO nonlinear systems with stochastic uncertainties: approximate decoupling and output-feedback stabilisation 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 6, 页码: 1408-1427
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:14/0  |  Submit date:2020/06/30
Active disturbance rejection control  extended state observer  MIMO nonlinear systems  stochastic disturbance  stabilisation  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Extended state observer for MIMO nonlinear systems with stochastic uncertainties 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 3, 页码: 424-436
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Extended state observer  active disturbance rejection control  MIMO nonlinear systems  stochastic uncertainties  unmodelled dynamics  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization